MathSciNet Relay Station
MathSciNet bibliographic data
MR2131058 35B27 (49J45 60H10 76M50)
Lions, Pierre-Louis; Souganidis, Panagiotis E. Homogenization of "viscous'' Hamilton-Jacobi equations in stationary ergodic media. Comm. Partial Differential Equations 30 (2005), no. 1-3, 335–375.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement